Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Characterizing shape preserving $ L\sb 1$-approximation


Author: D. Zwick
Journal: Proc. Amer. Math. Soc. 103 (1988), 1139-1146
MSC: Primary 41A15; Secondary 26A51
MathSciNet review: 954996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With certain restrictions, a characterization of the best $ {L_1}$-approximation to a continuous function from the set of $ n$-convex functions is proved. Under these restrictions the best approximation is shown to be unique. The case $ n = 2$ (convex functions) is considered in more detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A15, 26A51

Retrieve articles in all journals with MSC: 41A15, 26A51


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954996-4
PII: S 0002-9939(1988)0954996-4
Article copyright: © Copyright 1988 American Mathematical Society